# SDR DALA13059766301

- Difficulty date: November 11, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 100,306 hours, 13,246 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1120
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK FOUND ON FRAME AT BS 1120 DURING OPEN HOLE HFEC.  FRAME REPAIRED IAW SRM 53-40-07 REPAIR 1.
